# SDR FDEA201712113359

- Difficulty date: December 11, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 83,357 hours, 42,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT FRAME WEB STA 1681, BELOW CUSP STR 17L CRACKED APPROX 2.5 INCHES LONG (HFEC VERIFIED). REMOVED DAMAGE, FABRICATED AND INSTALLED STA 1681 FRAME REPAIR IAW EA F-5310-T033786P1 FUSELAGE -MAINFRAME -STA 1681 FRAME CRACKED AT STRINGER S-17L.
